# SDR WRLA2008070

- Difficulty date: August 22, 2008
- Submitted: September 12, 2008
- Operation: Air carrier
- Aircraft: N279WA
- Make and model: Doug MD-11F
- Aircraft serial: 48756
- Engine: Pwa PW4462
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: AE06261
- Condition: Cracked
- Location: Clg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK ON CENTER LANDING GEAR WHEEL WELL FORWARD BULKHEAD LT & RT AROUND LATERAL CONTROL MIXER.  CORRECTIVE ACTION: INSTALLED ANGLE REF ROD SKETCH 91-09-09-002.
